# SDR SWAA2021091544477

- Difficulty date: September 3, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT INDICATOR SIGN AT FORWARD LOWER CORNER OF LEFT OVERWING ESCAPE HATCH HAS THREE INOP LAMPS. / [01] RELAMPED EXIT INDICATOR SIGN AT FORWARD LEFT CORNER OF LEFT OVERWING ESCAPE HATCH AND PERFORMED SATISFACTORY TEST OF NEW LAMPS PER AMM 33-51-01-960-801; NO DEFECTS NOTED.; [02] VERIFIED CORRECTIVE ACTION 1.
